# SDR 06152005B

- Difficulty date: June 15, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 23,418 hours, 26,808 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NO HYDRAULIC PRESSURE OR FLUID.  REMOVED AND REPLACED RT MLG DOWN HYDRAULIC LINE.
